Oscillations of Third Order Half Linear Neutral Differential Equations Hussain A. Mohamad |Layla M. Shehab

Main Article Content

Baghdad Science Journal

Abstract

In this paper the oscillation criterion was investigated for all solutions of the third-order half linear neutral differential equations. Some necessary and sufficient conditions are established for every solution of (a(t)[(x(t)±p(t)x(?(t) ) )^'' ]^? )^'+q(t) x^? (?(t) )=0, t?t_0, to be oscillatory. Examples are given to illustrate our main results.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Oscillations of Third Order Half Linear Neutral Differential Equations . BSJ [Internet]. 6Sep.2015 [cited 5Aug.2020];12(3):625-31. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2108
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>